# SDR QXEA9901630

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  RECESSED AREA FOR ACCESS PANEL 322FR IS GOUGED ON LOWER FORWARD CORNER.  REPAIRED IAW DHC8 SRM 55-30-16.
